| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service recreated the database and tested the system, which passed all functionality tests.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that a disk full error prevented x-ray disabling; database recreated on a allura xper fd10.The clinical use of the system was in use.There was no reported patient or user harm.